# SDR ABXA9500135

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Part number: 59124921
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH A.D. 94-03-01, FOUND FORWARD SERVICE DOOR JAMB HAD LEVEL I CORROSION AT FORWARD AND AFT LOWER CORNERS.  REPLACED LOWER SECTION OF DOOR JAMB IAW DC-9 SRM 53-05, FIG. 55.
